# SDR DL757011493

- Difficulty date: September 6, 2001
- Submitted: September 21, 2001
- Operation: Air carrier
- Aircraft: N6713Y
- Make and model: Boeing 757232
- Aircraft serial: 30777
- Aircraft time: 2,905 hours, 1,295 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Switch
- Condition: Arced
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

ON PUSHBACK HAD ELECTRICAL MALFUNCTION.  ELECTRICAL SMOKE INDICATOR LIGHT C/B POPPED AND CENTER NR 2 HYDRAULIC C/B POPPED.  FOUND C2 HYD PUMP SWITCHLIGHT STUCK IN.  UPON PANEL REMOVAL FOUND EVIDENCE OF ARCING/BURNING ON SWITCH HOUSING.  REPLACED HYD PUMP SWITCHES PANEL M10050 AND ALL OK.
